Open Access
Translator Disclaimer
March, 2005 Closed Minimal Willimore Hypersurfaces of S5(1) with Constant Scalar Curvature
Tsasa Lusala, Mike Scherfner, Luiz Amancio M. Souse, Jr.
Asian J. Math. 9(1): 065-078 (March, 2005).

Abstract

We consider minimal closed hypersurfaces $M^4\subset \mathbb{S}^5(1)$ with constant scalar curvature. We prove that, if $M^4$ is additionally a Willmore hypersurface, then it is isoparametric. This gives a positive answer to the question made by Chern about the pinching of the scalar curvature for closed minimal Willmore hypersurfaces in dimension 4.

Citation

Download Citation

Tsasa Lusala. Mike Scherfner. Luiz Amancio M. Souse, Jr.. "Closed Minimal Willimore Hypersurfaces of S5(1) with Constant Scalar Curvature." Asian J. Math. 9 (1) 065 - 078, March, 2005.

Information

Published: March, 2005
First available in Project Euclid: 13 June 2005

MathSciNet: MR2150692

Rights: Copyright © 2005 International Press of Boston

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.9 • No. 1 • March, 2005
Back to Top